# SDR ABXA2023022226

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 70,247 hours, 45,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CARGO DOOR CAUTION MESSAGE + DISCRETE LIGHT BULK CARGO DOOR. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESECURED BULK CARGO DOOR + VERIFIED OPERATION IAW B767 AMM 52-36-00. BULK CARGO DOOR OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
